# SDR CALA0700656

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N52616
- Make and model: Boeing 737524
- Aircraft serial: 27329
- Aircraft time: 36,796 hours, 19,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Cracked
- Location: Bs 219.8-227.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN EXTERIOR FUSELAGE SKIN AT CAPTAIN'S WINDSHIELD O/B CORNER, STA 219.8-227.8, S9L.  THE SKIN WAS REPAIRED IAW SRM 53-10-01, FIGURE 201, REPAIR 10.
